# SDR 08FDEA04963

- Difficulty date: November 24, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 34,033 hours, 15,398 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR OPEN LIGHT IN FLIGHT.  RETURNED TO KUL.  VISUALLY CHECKED CLOSED AND LOCKED.  VERIFIED INTEGRITY OF AFT CARGO DOOR CLOSING AND LOCKING MECHANISM.  ALL SATISFACTORY.  SUSPECT FAULTY MICROSWITCH CAUSING ERRONEOUS DOOR INDICATION.  APPLIED MEL 52-71-01.
